Central limit theorem for additive functionals of reversible Markov processes and applications to simple exclusions

C. Kipnis, Srinivasa Varadhan

Research output: Contribution to journalArticle

Abstract

We prove a functional central limit theorem for additive functionals of stationary reversible ergodic Markov chains under virtually no assumptions other than the necessary ones. We use these results to study the asymptotic behavior of a tagged particle in an infinite particle system performing simple excluded random walk.

Original languageEnglish (US)
Pages (from-to)1-19
Number of pages19
JournalCommunications in Mathematical Physics
Volume104
Issue number1
DOIs
StatePublished - Mar 1986

Fingerprint

Infinite Particle System
Tagged Particle
Additive Functionals
Functional Central Limit Theorem
Markov processes
exclusion
functionals
Central limit theorem
Markov Process
Random walk
Markov chain
theorems
Asymptotic Behavior
Necessary
Markov chains
random walk

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Physics and Astronomy(all)
  • Mathematical Physics

Cite this

Central limit theorem for additive functionals of reversible Markov processes and applications to simple exclusions. / Kipnis, C.; Varadhan, Srinivasa.

In: Communications in Mathematical Physics, Vol. 104, No. 1, 03.1986, p. 1-19.

Research output: Contribution to journalArticle

@article{2ced8e849fc744dea23c09fdfcecd952,
title = "Central limit theorem for additive functionals of reversible Markov processes and applications to simple exclusions",
abstract = "We prove a functional central limit theorem for additive functionals of stationary reversible ergodic Markov chains under virtually no assumptions other than the necessary ones. We use these results to study the asymptotic behavior of a tagged particle in an infinite particle system performing simple excluded random walk.",
author = "C. Kipnis and Srinivasa Varadhan",
year = "1986",
month = "3",
doi = "10.1007/BF01210789",
language = "English (US)",
volume = "104",
pages = "1--19",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Central limit theorem for additive functionals of reversible Markov processes and applications to simple exclusions

AU - Kipnis, C.

AU - Varadhan, Srinivasa

PY - 1986/3

Y1 - 1986/3

N2 - We prove a functional central limit theorem for additive functionals of stationary reversible ergodic Markov chains under virtually no assumptions other than the necessary ones. We use these results to study the asymptotic behavior of a tagged particle in an infinite particle system performing simple excluded random walk.

AB - We prove a functional central limit theorem for additive functionals of stationary reversible ergodic Markov chains under virtually no assumptions other than the necessary ones. We use these results to study the asymptotic behavior of a tagged particle in an infinite particle system performing simple excluded random walk.

UR - http://www.scopus.com/inward/record.url?scp=34250130646&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250130646&partnerID=8YFLogxK

U2 - 10.1007/BF01210789

DO - 10.1007/BF01210789

M3 - Article

VL - 104

SP - 1

EP - 19

JO - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

IS - 1

ER -